# SDR 20000808SH011

- Difficulty date: July 25, 2000
- Submitted: August 8, 2000
- Operation: General aviation
- Aircraft: N988AE
- Make and model: Cessna 441
- Aircraft serial: 441075
- System (JASC): 2300 · Communications System
- Part: Switch
- Part number: CM358950
- Condition: Burned
- Location: Avionics
- Component: Circuit Breaker, Amf
- Component part number: W31X100050
- Stage of operation: NR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SWITCH FAILED INTERNALLY CAUSING SMOKE IN THE COCKPIT.  DUE TO THE FACT THE SWITCH WAS AT FAULT, IT DID NOT TRIP AND CONTINUED TO SMOKE UNTIL SHUT OFF BY THE PILOT.  (X)
